# SDR UALA2010080902897

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 56,201 hours, 20,182 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: 6
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L STRAP HANGING FROM SLIDE PACK.  WHITE STRAP THAT GOES TO FRONT OF GRIT BAR HAS WORN HOOK AND LOOP.  UNABLE TO ATTACH STRAP TO GRIT BAR.  DOOR 2 LT MED SLIDE WAS REMOVED FOR SLIDE CHANGE, BUT WAS PUT BACK ON DUE TO NEW SLIDE WAS BAD FROM STOCK. REINSTALLED ORIGINAL SLIDE BACK ON MED 2 LT IAW MM.
